Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of omnacortil steroids

Premium Questions

Dr.   Deepika Patil MD

I was not getting much relief, my doctor has stared with Omnacortil-60 mg. I'm really afraid of taking steroids because of side effects. Can you please suggest if this is a right treatment or I... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)
Dr. Sanjay Kumar Kanodia MD

and my problem is not yet cured. while consulting they are prescribing some steroid tablets to me ... coming again. Now the problem is am not eating those allergic foods but not able to stop these steroid ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Naval Mendiratta MD

was normal his steroid was stepped down. He was on omnacortil 10mg daily initially in 2013when .... Albumin to cretanine ratio. This was 3000+. Omnacortil was stepped upto 40 mg with mico phenolate... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Shruti Rijhwani MD

this and what are the side effects of this medicine. ... for second baby by discontinuing Folitrax and being on Omnacortil . Now I m back on full medication. I m ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr.    Mohammed Taher Ali MD

.4 positive.Now i am prescribed with gravitor 60mg(3times), omnacortil 10mg(2 times) and velloz 20.All my copd madecines are to be continued.what will be side effects of omnacortil 10.will i... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

into hampering kidney and trouble to breath (After this only we came to know that Omnacortil contains steroid ... after effects of Omnacortil and if yes how to overcome all this. Please... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Archana Verma MD

prescribed 30mg per day Omnacortil syrup for 4 weeks and then subsequent reduction of the doze. What will be the side effects of this Steroid ? Please advise as I am really concerned about the... View answer

Answered by : Dr. Archana Verma ( Pediatrician)
Dr.  Rajesh Choda MD

). Visited a new doctor who prescribed omnacortil 5 ml daily to her. Is it safe and advisable under current situation, I see that it is a steroid. ... View answer

Answered by : Dr. Rajesh Choda ( Ayurveda Specialist)
Dr. Vidya Pai MD

benadryl caugh srup. after that she is ok. now i am afraid regarding omnacortil because it is steroids, it will give any side effects in future ? please help me ... View answer

Answered by : Dr. Vidya Pai ( General & Family Physician)
Dr. Ashok Kumar Dash MD

has given nebulization with budecort .5mg and omnacortil 5 mg syrup for 5 days.Is it a safe medicine for kids bcos it contains steroid and what are the side effects of this medicine ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr. Paparaja S MD

Hi...its a steroid ...used in many conditions like autoimmune...allergic relations...chronic joint disease....wish you a good health....

Dr.   Pradeep Kumar Jain MD

Avoid salt in your diet.Side effect is mainly of digoxin like arrhythmia,nausea,vomiting,yellow vision,gynecomastia.If omnacortil take for long term this may cause gastritis,fluid retension,gi...

Dr. Tanmay Bansal MD

Hello and welcome to HCM. Kamilari is a unique combination of natural ingredients based on the ancient Yoga & Ayurveda. It is clinically tested to be safe with no known side effects.